# SDR FDEA202510272094

- Difficulty date: October 27, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 101,045 hours, 24,018 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: ADA00061
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF R3 DOOR UPPER FORWARD DOOR BEAM FOUND WITH CRACK   APPROXIMATELY 1.0". AT R3 DOOR, CRACKED UPPER FORWARD DOOR BEAM REMOVED AND REPLACED AS PER MD-11   SRM 51-35-01-0G. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
